Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. Eilenberg and N. Steenrod
Title: Foundations of algebraic topology
Additional book information: Princeton University Press, 1952 (second printing, 1957). 15+328 pp. $7.50.

Review Information:

Reviewer: E. H. Spanier
Journal: Bull. Amer. Math. Soc. 64 (1958), 190-192
DOI: https://doi.org/10.1090/S0002-9904-1958-10204-9